Title: Invariance properties in the root sensitivity of time-delay systems with double imaginary roots
Authors: Jarlebring, Elias ×
Michiels, Wim #
Issue Date: Jun-2010
Publisher: Pergamon Press
Series Title: Automatica vol:46 issue:6 pages:1112-1115
ISSN: 0005-1098
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science